# SDR AALA2020040659003

- Difficulty date: April 3, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N291AY
- Make and model: Airbus A330-243
- Aircraft serial: 1502
- Aircraft time: 24,283 hours, 3,829 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 144460
- Condition: Inoperative
- Location: L2 Door
- Part time: 24,283 hours, 3,829 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DONT PASS TEST EPSU-EMERGENCY POWER SUPPLY UNIT 13WL ON PASSENGER CREWDOOR 2L IN PASSENGER CABIN (1 EA). REPLACED EPSU 13WL ON PASSENGER CREW DOOR 2L IAW AMM 33-51-38-400-801-A.
